# SDR CA041110015

- Difficulty date: November 1, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 2,652 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07122071
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HORIZONTAL STABILIZER WAS REMOVED TO ACCESS RT FUSELAGE SIDE SKIN REPLACEMENT (COSMETIC) WITH STABILIZER REMOVED VISIBLE ACCESS TO AFT FUSELAGE STRUCTURE REVEALED A CRACK AT THE LT AFT STABILIZER ATTACH LONGERON PN 0712207-1 - REF. CESSNA 180-C I.P.C. FIG 35 ITEM 35.  NOTE AIRCRAFT HAS BEEN OPERATED ON SKIS AND HANDLING OF THE HORIZONTAL STAB MAY BE A CONTRIBUTING FACTOR.  THOUGH NOT CALLED FOR IN THE CESSNA INSPECTION CHECK SHTS, IT WOULD BE PRUDENT TO REMOVE BOTH VERTICAL AND HORIZONTAL STABILIZERS FOR BETTER VISUAL/INTERNAL INSPECTION ON A REGULAR BASIS. IE. 400 HRS/5 YEARS.
